# SDR UF6A990736

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1D11905
- Condition: Corroded
- Location: Bs 325.5
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM CAPPING STRIP CORRODED AT STATION 325.5AS.  MAINTENANCE REPLACED CAPPING STRIP IAW BAE ATP SRM 51-60-03 AND 51-30-01.  (M)
